| Model Number |
H938741 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).H11: should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an exactamix 3000 ml eva (ethylene-vinyl acetate) tpn (total parenteral nutrition) bag had a damp spot.The tpn was removed from amber bag and a pinhole leak was observed at the top side edge of the bag.This was observed during inspection.There was no patient involvement.No additional information is available.